Duke Mathematical Journal

The zeros of Jacobi and related polynomials

C. Eugene Buell

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 2, Number 2 (1936), 304-316.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077489486

Zentralblatt MATH identifier
0014.30803

Digital Object Identifier
doi:10.1215/S0012-7094-36-00225-9

Mathematical Reviews number (MathSciNet)
MR1545925

Citation

Buell, C. Eugene. The zeros of Jacobi and related polynomials. Duke Math. J. 2 (1936), no. 2, 304--316. doi:10.1215/S0012-7094-36-00225-9. http://projecteuclid.org/euclid.dmj/1077489486.


Export citation